EconPapers    
Economics at your fingertips  
 

Variational Approach to Quasi-Periodic Solution of Nonautonomous Second-Order Hamiltonian Systems

Juhong Kuang

Abstract and Applied Analysis, 2012, vol. 2012, 1-14

Abstract:

We deal with the quasi-periodic solutions of the following second-order Hamiltonian systems x ¨ ( t ) = ∇ F ( t , x ( t ) ) , where x ( t ) = ( x 1 ( t ) , … , x N ( t ) ) , and we present a new approach via variational methods and Minmax method to obtain the existence of quasi-periodic solutions to the above equation.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/271616.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/271616.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:271616

DOI: 10.1155/2012/271616

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:271616